Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Harold Jeffreys and Bertha S. Jeffreys
Title: Methods of mathematical physics
Additional book information: New York, Macmillan; Cambridge University Press, 1946. 9+679 pp. $15.00.

Review Information:

Reviewer: J. L. Synge
Journal: Bull. Amer. Math. Soc. 54 (1948), 300-303
DOI: http://dx.doi.org/10.1090/S0002-9904-1948-08974-1